# SDR YENA2023112901479

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT POCKET RH SIDE, UPPER TENSION BOLT, CRACK DIRECTION IS 10 OCLOCK, C RACK LENGTH IS 0.090 INCH APPROX, IN COCKPIT (1 EA); REF AEROMAN 2023 - 556997 W/O:2023 275/1, ACCOMPLISHED THE REPAIR OF THE CRACKS FOUND AT THE WINDSHIELD FRAME CENTER POST LOWER ATTACHMENT AREA AND CONTINUITY FITTING/ CRACKS IAW AEM EA 53-0353-23 REV 0 (COVER, PART 1 THRU 7) AND AIRBUS RDAF 81285594/004/2023#A. THIS REPAIR IS CLASSIFIED AS CATEGORY B AND MAJOR, INSPECTION THRESHOLD AT 27,000 FC(FH NOT RELEVANT), INTERVALS OF 4,700 FC (FH NOT RELEVANT), METHOD OF INSPECTION: HFEC AS PER NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS I.A.W. AIRBUS RDAF 81285594/004/2023#A.
